# SDR 07FDEA04752

- Difficulty date: November 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 46,548 hours, 20,530 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, SHORTLY AFTER GEAR RETRACTION ECAM SHOWED NO PRESSURIZATION.  PRESS PAGE SHOWED BOTH NR 2 FWD AND AFT OUTFLOW VALVES FULL OPEN AND CABIN V/S PEGGED IN CLIMB.  TURNED OFF NR 2 REG NO EFFECT.  TRIED TURNING OFF BOTH REG AND USING MANUAL PRESS WITH V/S CONTROL, NO EFFECT.  RETURNED TO KIAH.   PERFORMED ADJ. AND TEST PER M/M 21-31-00-5 01, ALL  SYSTEM TEST GOOD. ALSO CHECKED WIRING, ALL CHECKED  GOOD.
